# SDR QXEA200400546

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 16,502 hours, 23,118 cycles
- Engine: Pwa PW123
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: AV24B1343D
- Part serial: P80383S
- Condition: Leaking
- Location: Zone 400
- Part time: 16,502 hours, 23,118 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT FOUND FLUID ON OUTSIDE OF NR 1 ENGINE NACELLE.  REMOVED AND REPLACED REFUEL/DEFUEL TRANSFER SHUT OFF VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
